Title: Preservation of the injectivity of the Gauss map for general projections
Authors: Coppens, Marc # ×
Issue Date: Mar-2007
Publisher: D. Reidel Pub. Co.
Series Title: Geometriae Dedicata vol:125 issue:1 pages:25-38
ISSN: 0046-5755
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science